Alternative axioms for statistical physical theories
Annales de l'I.H.P. Physique théorique, Volume 22 (1975) no. 1, p. 81-95
@article{AIHPA_1975__22_1_81_0,
     author = {Edwards, C. M.},
     title = {Alternative axioms for statistical physical theories},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {22},
     number = {1},
     year = {1975},
     pages = {81-95},
     zbl = {0327.46015},
     mrnumber = {446264},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1975__22_1_81_0}
}
Edwards, C. M. Alternative axioms for statistical physical theories. Annales de l'I.H.P. Physique théorique, Volume 22 (1975) no. 1, pp. 81-95. http://www.numdam.org/item/AIHPA_1975__22_1_81_0/

[1] E.M. Alfsen, E.G. Effros, Structure in real Banach spaces I. Ann. Math., t. 96, 1972, p. 98-128. | MR 352946 | Zbl 0248.46019

[2] E.M. Alfsen, E.G. Effros, Structure in real Banach spaces II. Ann. Math., t. 96, 1972, p. 129-173. | MR 352946

[3] E.B. Davies, On the repeated measurement of continuous observables in quantum mechanics. J. Funct. Anal., t. 6, 1970, p. 318-346. | MR 368655 | Zbl 0198.59901

[4] E.B. Davies, J.T. Lewis, An operational approach to quantum probability. Commun. math. Phys., t. 17, 1970, p. 277-304. | MR 263379 | Zbl 0194.58304

[5] J. Dixmier, Sur certains espaces considérés par M. H. Stone. Summa Brasil. Math., t. 2, 1951, p. 151-182. | MR 48787 | Zbl 0045.38002

[6] C.M. Edwards, Classes of operations in quantum theory. Commun. math. Phys., t. 20, 1971, p. 26-56. | MR 275799 | Zbl 0203.57001

[7] C.M. Edwards, The theory of pure operations. Commun. math. Phys., t. 24, 1972, p. 260-288. | MR 297260 | Zbl 0227.46073

[8] C.M. Edwards, Spectral theory for A(X), Math. Ann., t. 207, 1974, p. 67-85. | MR 343002 | Zbl 0254.46019

[9] C.M. Edwards, The spectrum of a real Banach space. Proc. London Math. Soc., t. 28, 1974, p. 654-670. | MR 350379 | Zbl 0287.46027

[10] C.M. Edwards, M.A. Gerzon, Monotone convergence in partially ordered vector spaces. Ann. Inst. Henri Poincaré, t. A 12, 1970, p. 323-328. | Numdam | MR 268644 | Zbl 0197.38201

[11] D.A. Edwards, On the ideal centres of certain partially ordered Banach spaces. J. London Math. Soc., t. 6, 1973, p. 656-658. | MR 320694 | Zbl 0267.46054

[12] R. Giles, Foundations of quantum mechanics. J. Math. Phys., t. 11, 1970, p. 2139-2160. | MR 272275 | Zbl 0195.28103

[13] L. Gilman, M. Jerison, Rings of continuous functions, New Jersey, Van Nostrand, 1960. | MR 116199 | Zbl 0093.30001

[14] J. Gunson, On the algebraic structure of quantum mechanics. Commun. math. Phys., t. 6, 1967, p. 262-285. | MR 230525 | Zbl 0171.46804

[15] R. Haag, D. Kastler, An algebraic approach to quantum field theory. J. Math. Phys., t. 5, 1964, p, 846-861. | MR 165864 | Zbl 0139.46003

[16] R.V. Kadison, A representation theory for commutative topological algebras. Mem. Amer. Math. Soc., t. 7, 1951. | MR 44040 | Zbl 0042.34801

[17] R.V. Kadison, Unitary invariants for representations of topological algebras. Ann. Math., t. 66, 1957, p. 304-379. | MR 89378 | Zbl 0084.10705

[18] E.T. Kehlet, On the monotone sequential closure of a C*-algebra. Math. Scand., t. 25, 1969, p. 59-70. | MR 283579 | Zbl 0198.18003

[19] G. Ludwig, Deutung des Begriffs « physikalische Theorie » und axiomatische Grundlegung der Hilbertraumstruktur der Quantenmechanik durch Hauptsätze des Messens. Lecture Notes in Physics, 4. Berlin, Heidelberg, New York, Springer, 1970. | MR 277186 | Zbl 0204.29402

[20] G.W. Mackey, Mathematical foundations of quantum mechanics, New York, Benjamin, 1963. | Zbl 0114.44002

[21] H. Neumann, Classical systems in quantum mechanics and their representations in topological spaces. Preprint.

[22] G.K. Pedersen, On the weak and monotone σ-closures of C*-algebras. Commun. math. Phys., t. 11, 1969, p. 221-226. | MR 240641 | Zbl 0167.43401

[23] F. Perdrizet, Espaces de Banach ordonnés et idéaux. J. Math. Pures Appl., t. 49, 1970, p. 61-98. | MR 264367 | Zbl 0194.43203

[24] R.J. Plymen, C*-algebras and Mackey's axioms. Commun. math. Phys., t. 8, 1968, p. 132-146, | MR 231210 | Zbl 0155.45902

[25] W. Wils, The ideal center of partially ordered vector spaces. Acta Math., t. 127, 1971, p. 41-79. | MR 463881 | Zbl 0224.46010

[26] J.D.M. Wright, Products of positive vector measures. Quart. J. Math., t. 24, 1973, p. 189-206. | MR 333117 | Zbl 0255.28011